Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the upper and lower class for stationary Gaussian processes


Authors: Tunekiti Sirao and Hisao Watanabe
Journal: Trans. Amer. Math. Soc. 147 (1970), 301-331
MSC: Primary 60.50
DOI: https://doi.org/10.1090/S0002-9947-1970-0256455-4
MathSciNet review: 0256455
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ju. K. Beljaev, Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Proc. Fourth Berkeley Sympos. Math. Stat. and Prob., vol. II, Univ. of California Press, Berkeley, Calif., 1961, pp. 23-33. MR 26 #815. MR 0143256 (26:815)
  • [2] K. L. Chung and P. Erdös, On the application of the Borel-Cantelli lemma, Trans. Amer. Math. Soc. 72 (1952), 179-186. MR 13, 567. MR 0045327 (13:567b)
  • [3] K. L. Chung, P. Erdös and T. Sirao, On the Lipschitz's condition for Brownian motion, J. Math. Soc. Japan 11 (1959), 263-274. MR 22 #12602. MR 0121873 (22:12602)
  • [4] X. Fernique, Continuité des processus Gaussiens, C. R. Acad. Sci. Paris 258 (1964), 6058-6060. MR 29 #1662. MR 0164365 (29:1662)
  • [5] G. A. Hunt, Random Fourier transforms, Trans. Amer. Math. Soc. 71 (1951), 38-69. MR 14, 465. MR 0051340 (14:465b)
  • [6] M. Loève, Probability theory, 2nd ed., The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 23 #A670. MR 0123342 (23:A670)
  • [7] T. Sirao, On the continuity of Brownian motion with a multidimensional parameter, Nagoya Math. J. 16 (1960), 135-156. MR 22 #8570. MR 0117796 (22:8570)
  • [8] T. Sirao and H. Watanabe, On the Hölder continuity of stationary Gaussian processes, Proc. Japan Acad. 44 (1968), 482-484. MR 0235613 (38:3917)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.50

Retrieve articles in all journals with MSC: 60.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0256455-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society